# SDR YENA2022112101138

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 21,761 hours, 7,113 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#861, BOS-SJU. 'IN-FLIGHT CREW REPORTED "DIRTY SOCKS" SMELL FROM 10,000 FEET TO LANDING ON DESCENT.  LEVEL 3 ODOR EVENT EXCEPT FOR NO IRRITATION OF EYES, NOSE, OR THROAT.  ODOR WAS REPORTED FROM THE MIDDLE OF THE CABIN TO THE AFT CABIN.  ODOR REPORTED ON DESCENT.  NO HEAVY RAIN ON DESCENT; ACCOMPLISHED T/S PER INFO NOTICE 2017-T015J.  HISTORY FOUND FOR 11/16/22 AT 18:02.  ISOLATED CAUSE OF ODOR DOWN TO THE APU.  ACCOMPLISHED DECONTAMINATION PROCEDURES.  REPLACED BOTH HEPA FILTERS WITH NEW ONES.  REF. TSM 05-50-00-810-831-A.  THE ODOR WAS CLASSIFIED AS LEVEL 2 / LEVEL B.  WITH NO IRRITATION TO THE EYES, NOSE, OR THROAT.  THE ODOR IS NO LONGER PRESENT.  A/C OK FOR CONTINUED SERVICE.  NOTE: DO NOT USE APU BLEED SYST.  SYST DEFERRED.'
